RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2016, том 21, выпуск 6, страницы 665–681 (Mi rcd217)  

Generic Perturbations of Linear Integrable Hamiltonian Systems

Abed Bounemouraab

a CNRS – CEREMADE, Université Paris Dauphine Place du Maréchal de Lattre de Tassigny, 75775 Paris Cedex 16, France
b IMCCE, Observatoire de Paris, 77 avenue Denfert-Rochereau, 75014 Paris, France

Аннотация: In this paper, we investigate perturbations of linear integrable Hamiltonian systems, with the aim of establishing results in the spirit of the KAM theorem (preservation of invariant tori), the Nekhoroshev theorem (stability of the action variables for a finite but long interval of time) and Arnold diffusion (instability of the action variables). Whether the frequency of the integrable system is resonant or not, it is known that the KAM theorem does not hold true for all perturbations; when the frequency is resonant, it is the Nekhoroshev theorem that does not hold true for all perturbations. Our first result deals with the resonant case: we prove a result of instability for a generic perturbation, which implies that the KAM and the Nekhoroshev theorem do not hold true even for a generic perturbation. The case where the frequency is nonresonant is more subtle. Our second result shows that for a generic perturbation the KAM theorem holds true. Concerning the Nekhrosohev theorem, it is known that one has stability over an exponentially long (with respect to some function of $\varepsilon^{-1}$) interval of time and that this cannot be improved for all perturbations. Our third result shows that for a generic perturbation one has stability for a doubly exponentially long interval of time. The only question left unanswered is whether one has instability for a generic perturbation (necessarily after this very long interval of time).

Ключевые слова: Hamiltonian perturbation theory, KAM theory, Nekhoroshev theory, Arnold diffusion

DOI: https://doi.org/10.1134/S1560354716060071

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J25, 37J40
Поступила в редакцию: 02.09.2016
Принята в печать:02.10.2016
Язык публикации: английский

Образец цитирования: Abed Bounemoura, “Generic Perturbations of Linear Integrable Hamiltonian Systems”, Regul. Chaotic Dyn., 21:6 (2016), 665–681

Цитирование в формате AMSBIB
\RBibitem{Bou16}
\by Abed Bounemoura
\paper Generic Perturbations of Linear Integrable Hamiltonian Systems
\jour Regul. Chaotic Dyn.
\yr 2016
\vol 21
\issue 6
\pages 665--681
\mathnet{http://mi.mathnet.ru/rcd217}
\crossref{https://doi.org/10.1134/S1560354716060071}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3583944}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000390094200007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85006320198}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd217
  • http://mi.mathnet.ru/rus/rcd/v21/i6/p665

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:80
    Литература:26
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020